Numerical verification method of existence of connecting orbits for continuous dynamical systems

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, a numerical method is presented for proving the existence and inclusion of connecting orbits of continuous dynamical systems described by parameterized nonlinear ordinary differential equations. Taking a certain second order nonlinear ordinary differential equaiton as an example, the existence of homoclinic bifurcation points is proved by the method.

Original languageEnglish
Pages (from-to)193-201
Number of pages9
JournalJournal of Universal Computer Science
Volume4
Issue number2
Publication statusPublished - 1998 Dec 1

Keywords

  • Connecting Orbits
  • Defining Equation of Stable-Manifolds
  • Numerical Verification of Existence of Nonlinear boundary Value Problems

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Numerical verification method of existence of connecting orbits for continuous dynamical systems'. Together they form a unique fingerprint.

  • Cite this